# SDR SWAA2025121046456

- Difficulty date: November 4, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 542EB AT LT WING.  REPLACED DELAMINATED ACCESS PANEL 542EB DUE TO WAS FOUND OUT OF LIMIT IAW AMM 27-51-18-400-802 STEP 5.G5.
